MathSciNet Relay Station
MathSciNet bibliographic data
MR3058259 42B20 (42B25)
Gao, Gui Lian; Yu, Xiao Some estimates for the generalized Hardy operators on some function spaces. (Chinese) Acta Math. Sinica (Chin. Ser.) 55 (2012), no. 6, 1101–1110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement